Translator Disclaimer
October 2017 Duality properties for generalized frames
F. Enayati, M. S. Asgari
Banach J. Math. Anal. 11(4): 880-898 (October 2017). DOI: 10.1215/17358787-2017-0027

Abstract

We introduce the concept of Riesz-dual sequences for g-frames. In this paper we show that, for any sequence of operators, we can construct a corresponding sequence of operators with a kind of duality relation between them. This construction is used to prove duality principles in g-frame theory, which can be regarded as general versions of several well-known duality principles for frames. We also derive a simple characterization of a g-Riesz basic sequence as a g-R-dual sequence of a g-frame in the tight case.

Citation

Download Citation

F. Enayati. M. S. Asgari. "Duality properties for generalized frames." Banach J. Math. Anal. 11 (4) 880 - 898, October 2017. https://doi.org/10.1215/17358787-2017-0027

Information

Received: 22 July 2016; Accepted: 9 December 2016; Published: October 2017
First available in Project Euclid: 29 August 2017

zbMATH: 06841259
MathSciNet: MR3708534
Digital Object Identifier: 10.1215/17358787-2017-0027

Subjects:
Primary: 41A58, 42A38
Secondary: 42C15, ‎42C40

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 4 • October 2017
Back to Top